Hummning in ear

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

msm
Regular Member


Date Joined Jun 2004
Total Posts : 219
   Posted 12/31/2011 12:18 PM (GMT -7)   
I keep getting put on antibiotics for humming in my ear and then I off of them and keeps coming back.  It is so annoying, anyone ever have that.  I have been to an ENT and he was useless cant figure out why it keeps coming back.  and i really cant stay on antiiotics because I have ulcerative colitis.

couchtater
Elite Member


Date Joined Jul 2009
Total Posts : 14475
   Posted 12/31/2011 3:21 PM (GMT -7)   
The humming is called tinnitus (sp?). I have it terrible in both ears.
 

msm
Regular Member


Date Joined Jun 2004
Total Posts : 219
   Posted 12/31/2011 4:02 PM (GMT -7)   
Is it from your allergies? I am trying to pinpoint what its from.

snail
New Member


Date Joined Jan 2012
Total Posts : 4
   Posted 1/3/2012 6:28 AM (GMT -7)   
I have had mild tinnitus for years, also lots of chemical allergies, never thought that the two could be connected, interesting thought.

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 1/5/2012 4:08 PM (GMT -7)   
Could be tinnitus or slowly losing your hearing.
"The Walking Medical Mystery"

Too many Allergies / Too many RXs & DXs

A Rare Gem for Doctors and Guinee Pig
~Medical Caregiver and Doctors Worse Nightmare~

msm
Regular Member


Date Joined Jun 2004
Total Posts : 219
   Posted 1/5/2012 4:44 PM (GMT -7)   
The humming stops when I take a decogestant.

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 1/6/2012 2:33 AM (GMT -7)   
See an ENT, sounds like something is up
"The Walking Medical Mystery"

Too many Allergies / Too many RXs & DXs

A Rare Gem for Doctors and Guinee Pig
~Medical Caregiver and Doctors Worse Nightmare~

msm
Regular Member


Date Joined Jun 2004
Total Posts : 219
   Posted 1/6/2012 10:44 AM (GMT -7)   
I did see an ent, and he wasnt very helpful. He gave me antibiotics, nasal spray, decogestants.

SmurfyShadow
Veteran Member


Date Joined Dec 2008
Total Posts : 2386
   Posted 1/18/2012 9:59 PM (GMT -7)   
get a second medical opinion :)
"The Walking Medical Mystery"

Too many Allergies / Too many RXs & DXs

A Rare Gem for Doctors and Guinee Pig
~Medical Caregiver and Doctors Worse Nightmare~

msm
Regular Member


Date Joined Jun 2004
Total Posts : 219
   Posted 1/19/2012 4:48 PM (GMT -7)   
I was just diagnosed with a vitamin d deficiency and that is a side effect so I am hoping that is why.

imagardener2
Veteran Member


Date Joined Jan 2010
Total Posts : 5651
   Posted 1/19/2012 5:23 PM (GMT -7)   
msm

I have tinnitus and UC and have read that Asacol could be the reason. I took Asacol for years with little improvement but still have the tinnitus even though it's been 4 years since quitting it.

Just a possibility.

msm
Regular Member


Date Joined Jun 2004
Total Posts : 219
   Posted 1/19/2012 5:39 PM (GMT -7)   
Yeah I asked my dr about asacol and his response was " you have been on it for 8 years so why would you think thats why it causes it" urgh...
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, February 22, 2018 7:37 PM (GMT -7)
There are a total of 2,932,250 posts in 321,721 threads.
View Active Threads


Who's Online
This forum has 160424 registered members. Please welcome our newest member, Pet64.
459 Guest(s), 10 Registered Member(s) are currently online.  Details
NicHostetler, Enebm, 57Partnership, reena20, Girlie, Serfr, Redwing57, Pet64, Mbajda, Jack & Diane